# SDR MASA022220000013

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 20,083 hours, 11,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DR EMER EXIT SIGN FRAME BRKN LTS INOP- R2 THE L1 DR EMER EXIT SIGN, OPS CHECK GOOD,
